# SDR CA040414003

- Difficulty date: March 9, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC7*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid
- Part number: 664901
- Part serial: 065
- Condition: Malfunctioned
- Location: Flap Dump
- Part time: 18,724 hours, 16,956 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SCREWS ON THE SECOND STAGE FLAP DUMP SOLENOID VALVE BROKE AND CAUSED THE TRAILING FLAPS TO MALFUNCTION.  NO FLUID WAS LOST.  PART WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  PART SENT TO MFG FOR INVESTIGATION.
